What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 19, 12:32 PM EST, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 19, 12:32 PM EST, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
132 PM EDT Mon Jun 19 2017
.SYNOPSIS...
Issued at 140 AM EDT Mom Jun 18 2017
A strong low pressure system over southeast Ontario will move
slowly northeast early this week resulting in cooler and less
humid air over our area. A couple of troughs rotating around the
Ontario low are expected to cause scattered showers and a few
thunderstorms in our area today and Tuesday. High pressure will
move across our area Wednesday providing fair weather. The high
will move east late this week as a cold front approaches from the
northwest, resulting in warmer more humid conditions with a chance
of thunderstorms.
&&
.SHORT TERM...(Tonight and Tuesday)
Issued at 132 PM EDT Mon Jun 19 2017
Sw trough spreading ewd across cntrl lake MI triggering sct tsra
this aftn esp along sfc composite lake breeze confluent zone from nw
IN through srn MI. Expect coverage will widen further through mid
aftn in response to continued favorable sfc based destabilization as
cold pool aloft deepens overhead. Otherwise activity will pull
quickly ewd out out of the cwa by evening.
Similar situation expected tomorrow as nw flow aloft across the
lakes continues before breaking long term. Upstream sw dropping
through MB looks fairly robust per water vapor imagery. Fittingly
bulk of latest and prior CAMS models point to vigorous convective
development by mid aftn Tue along leading edge of mid level trough.
Given attendant speed max nr 80kts and focused ascent plume likely
to see some loose organization.
&&
.LONG TERM...(Tuesday through Sunday)
Issued at 132 PM EDT Mon Jun 19 2017
Tricky period stemming from tropical disturbance developing through
the northern Gomex and eventual northward progression into the mid
MS/lower OH valley late period.
Start of the period features newd progression of mean troughing
through se Canada and upstream height rises across the lakes. More
summer like weather expected as a result as sw flow deepens across
the area swd of next vigorous disturbance amplifying through srn
Canada dys 4-5 (Thu/Fri) with active w-e oriented frontal zone
aligned through the srn lakes/OH valley. In absence of a more
concerted model consensus at this range will generally follow
blended guidance in lieu of a more compelling solution.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 132 PM EDT Mon Jun 19 2017
An upper level disturbance combined with cold air aloft this
afternoon will sct showers/storms this afternoon.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...JT/Skipper
SHORT TERM...T
LONG TERM...T
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jun 19, 3:34 AM EST, 10 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
434 AM EDT Mon Jun 19 2017
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-200845-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
434 AM EDT Mon Jun 19 2017 /334 AM CDT Mon Jun 19 2017/
This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.
.DAY ONE...Today and Tonight
There is a chance for thunderstorms today...mainly this afternoon and
early evening. An isolated strong storm is possible with small hail
and gusty winds. Widespread severe weather is not expected.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
There is a chance for thunderstorms Tuesday...and at times from
Wednesday night through Sunday. It is too early to determine the risk
for severe weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
&&
Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx
LMZ043-046-200845-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
434 AM EDT Mon Jun 19 2017
This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.
.DAY ONE...Today and Tonight
There is a chance for thunderstorms today. An isolated strong storm
with small hail and gusty winds is possible.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
There is a chance for thunderstorms Tuesday...and at times from
Wednesday night through Sunday. It is too early to determine the risk
for severe weather.
&&
Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx
In the hours before
Special weather statement, Jun 19, 1:33 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Northern Indiana
233 PM EDT MON JUN 19 2017
INZ027-OHZ024-025-191915-
Adams-Allen-Van Wert-
233 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS...SOUTHERN
VAN WERT AND SOUTHWESTERN ALLEN COUNTIES...
At 233 PM EDT, a strong thunderstorm was located 7 miles southeast of
Decatur, moving east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Van Wert, Decatur, Delphos, Spencerville, Ohio City, Spencerville In
Allen County, Middlebury, Middle Point, Willshire, Wren, Venedocia,
Elgin, Monticello, Glenmore, Southworth, Dull, Abanaka, Needmore,
Jonestown and Rivare.
LAT...LON 4069 8430 4068 8446 4073 8446 4073 8480
4068 8480 4069 8491 4087 8490 4088 8434
4086 8434 4086 8429
TIME...MOT...LOC 1833Z 272DEG 27KT 4078 8481
FISHERSpecial weather statement, Jun 19, 1:36 PM EST, 34 minutes before
Special Weather Statement
National Weather Service Northern Indiana
236 PM EDT MON JUN 19 2017
INZ008-016-017-191900-
Noble-Whitley-Kosciusko-
236 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOBLE...
NORTHWESTERN WHITLEY AND EAST CENTRAL KOSCIUSKO COUNTIES...
At 236 PM EDT, a strong thunderstorm was located over Warsaw, moving
east at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Warsaw, Winona Lake, North Webster, Pierceton, Etna, Larwill, Big
Barbee Lake, Little Chapman Lake, Oswego, Ridinger Lake, Monoquet,
Lorane, Wilmot, James Lake, Irish Lake, Goose Lake, Knapp Lake, Loon
Lake, Ormas and Sechrist Lake.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4121 8595 4129 8595 4139 8553 4112 8553
TIME...MOT...LOC 1836Z 268DEG 21KT 4125 8590
NWS
Local storm report, Jun 19, 1:48 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
248 PM EDT MON JUN 19 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST VAN WERT 40.86N 84.58W
06/19/2017 M40 MPH VAN WERT OH EMERGENCY MNGR
&&
MCDSpecial weather statement, Jun 19, 1:50 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Northern Indiana
150 PM CDT MON JUN 19 2017
INZ012-013-191915-
Pulaski-Starke-
150 PM CDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PULASKI AND
SOUTHERN STARKE COUNTIES...
At 150 PM CDT, a strong thunderstorm was located over North Judson,
or 10 miles east of Dunns Bridge, moving east at 35 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Knox, North Judson, Oak Grove, Monterey, Toto, Beardstown, Ober,
Winona, Bass Lake, Denham and Ora.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4126 8677 4127 8674 4131 8647 4110 8647
4114 8684 4122 8684
TIME...MOT...LOC 1850Z 268DEG 29KT 4120 8678
NWSSpecial weather statement, Jun 19, 1:52 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
252 PM EDT MON JUN 19 2017
OHZ002-004-005-015-016-191930-
Henry-Defiance-Putnam-Fulton-Paulding-
252 PM EDT MON JUN 19 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PUTNAM...EASTERN
DEFIANCE...SOUTHEASTERN PAULDING...HENRY AND SOUTHEASTERN FULTON
COUNTIES...
At 251 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Archbold to near Defiance to 8 miles west
of Continental. Movement was east at 50 mph.
Wind gusts up to 50 mph and nickel size hail are possible with these
storms.
Locations impacted include...
Defiance, Napoleon, Ottawa, Archbold, Leipsic, Deshler, Kalida,
Liberty Center, Continental, Holgate, Glandorf, Mcclure, Oakwood,
Hamler, Grover Hill, Texas, Dupont, Melrose, Malinta and Florida.
LAT...LON 4101 8458 4127 8435 4143 8438 4143 8434
4151 8434 4155 8388 4096 8388
TIME...MOT...LOC 1851Z 269DEG 43KT 4149 8429 4128 8425 4108 8442
FISHERSpecial weather statement, Jun 19, 1:57 PM EST, 13 minutes before
Special Weather Statement
National Weather Service Northern Indiana
257 PM EDT MON JUN 19 2017
OHZ016-024-025-191930-
Allen-Putnam-Van Wert-
257 PM EDT MON JUN 19 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PUTNAM...SOUTHEASTERN
VAN WERT AND ALLEN COUNTIES...
At 256 PM EDT, a strong thunderstorm was located near Delphos, moving
east at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Lima, Delphos, Bluffton, Spencerville, Columbus Grove, Elida,
Pandora, Middle Point, Cairo, Fort Jennings, Harrod, Beaverdam,
Venedocia, Elgin, Vaughnsville, Conant, Slabtown, Rushmore, Gomer and
Southworth.
This includes Interstate 75 between mile markers 124 and 141.
LAT...LON 4072 8446 4073 8448 4090 8448 4095 8388
4069 8388
TIME...MOT...LOC 1856Z 268DEG 41KT 4081 8439
FISHER